Saw my endo yesterday and because my BS is running high in the mornings she wants me to go back on Victoza. I was taking it before and it just made me sick all the time and I would throw up after taking it for a couple of days. I told her this and she told me to just stay on the .06 for a week and see how that works. My A1C is 6.7. I was put on BP meds about two months ago and a beta blocker and thats when I noticed weight gain and higher BS in the morning. I think I could take this Victoza alright if it just didn't make me sick and bloated. Does it get better? And should I take it if I already have a slow emptying stomach? I told her about this but she didn't seemed concerned. I'm 62 and take Lantus, 10 units at 9:00, Nateglinide 120 MG before every meal, Synthroid 50 MCG a day,Humalog 100 units when needed on sliding scale. Metformin 4 pills at night with a snack at 9:00. My triglycerides are out of control but I have had this problem all my life even before becoming diabetic. It is now at 314. I have to admit I am active but lazy about excerise. Any idea's on the the Victoza will help. I usually keep it in the refrigerator and take it at night, around 8:00.
Hi Dee. It sounds like you are on lots of meds. :( There is a Victoza group on here which you could join. You could post your question there and the members will get an email alerting them to your query. I have also noticed that many members get a better response when they post the question in the general discussions rather than the blog area. I have never taken Victoza. I hope you find an answer to your question. Cheers! Joanne
Thanks Peetie and Brian. I can use any information I can get on this blog. All this is pretty new to me.